Acetylcystein 600 Mg Effervescent Tablet 10S

Acetylcystein 600 Mg Effervescent Tablet 10S

Item requires a valid prescription

Manufactured By Pure & Cure Healthcare Pvt. Ltd. (A Subsidiary of Akums Drugs & Pharmaceuticals Ltd.)

Composition Acetylcysteine 600Mg

Rs 130.00

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 1 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy